# SDR DALA2024072207328

- Difficulty date: July 16, 2024
- Submitted: July 22, 2024
- Operation: Air carrier
- Aircraft: N392DA
- Make and model: Boeing 737832
- Aircraft serial: 30561
- Aircraft time: 74,226 hours, 29,863 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0452373) R/H 663 VAPOR BARRIER HAS CRACKED SUPPORT ANGLE ON THE FWD FACE, RBL 7, WL 144. REPLACED R/H VAPOR BARRIER SUPPORT ANGLE ON THE FWD FACE RBL 7 TO RBL 15 IAW B737-800 SRM 57-10-10-2R, 5, SRM 51-40-02-OG, SRM 51-40-05-OG.
